Hello from JustAnswer.
You are correct that when the hemoglobin increases from 7 to 8 with treatment and then drops to 7 the next day, that is unusual and need further investigation.
It is possible that rapid changes in hemoglobin levels may represent fluid status. If someone gets a low fluid status, it will result in a higher hemoglobin, even if not overtly dehydrated. And then if the fluid status in increased then the hemoglobin will drop. It is also possible that conditions that increase fluid retention, such as congestive heart failure, may lower the hemoglobin, and then treatment of the fluid overload may raise the hemoglobin.
However, in most situations, a drop in hemoglobin is more likely related to a problem with the blood, and the most common reasons for a rapid decrease in hemoglobin would be blood loss or a break down of red blood cells (called hemolysis). In your situation, the hemolysis can also be specifically affecting the red blood cells in the blood you were given. In these situations in which the problem is with the blood, it typically will not improve spontaneously.
So, when you ask what are the chances that it may improve again with no more treatment, that is essentially asking the chances that the drop is due to fluid retention. Overall, this would be a low likelihood, but if there is other evidence of fluid retention, such as swelling, then that may indicate that it is the cause for you.
Generally speaking, it is better to find the specific reason for the decrease in hemoglobin than to make assumptions, and your doctor can help you determine the cause.
If I can provide any additional information, please let me know.